Exelon Patchs And Breathing Difficulties

1 Reply Updated



Conversation Starter

Cherie Says:


My mother (86yrs) started on exelon 4.6 4 weeks ago. She suffers from bronchiectasis on one lung and I feel like her breathing has worsened since using the patches. Initially - as its coughs and colds season- the GP put her on anti biotics and high steroid dosage (6 per day) but 10 days later she has worsened. As of today 6th Jan, she is on the 9.5 patches. I have read it can cause breathing problems. Any other experiences or advice please on this, as the GP doesnt think it is Exelon related.
Thanks in advance


Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Cherie Says:

Thank you. Sadly, she has now passed away. But I am grateful to forums like this. Its a place to turn when nobody else seems to be listening


REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Cough and breathing issues
I was prescribed Ciprofloxicin July 2016 after a dormant uti infection was eventually diagnosed in left teste following ... 2 replies
Breathing problems on Candesartan
Hi, I've been on candesartan for a few months and I'm experiencing difficulty in my breathing. I feel like I hav... 1 reply
Gabapentin and Subutex breathing problems
So, I started taking subutex, now up to 16mg, and gabapentin 900mg x3 daily. I’ve been to the ER twice in one week... 15 replies
I Have Dificulty In Breathing And To Pull Up Breath As If A Cold This Happens Specially When Am Eating Dr Has Prescribed Telekast F Aziflo Inhaler But
I Have Dificulty In Breathing And haveTo Pull Up Breath As If A Cold This Happens Specially When Am Eating Dr Has Prescr... 1 reply
Severe Stomach Pain and Trouble Breathing while taking Topamax
I am a 25 year old female. I had been taking topamax (25mg in the morning and 25mg at night) for about three months for ... 7 replies
Can suboxone cause breathing problems and make anxiety problems worse?
Hey everyone my name is Emily I am 22 years old, I take 1 8mg of suboxone a day. I'm fine during the day most of the... 17 replies
increased dosage causing weak legs and breathing d
have been diagnosed with parkinsons about 2 yrs ago. the doctor prescribed 100mg carbilev. now has increased it to 250mg...
Afib Ablation - now persistant cough and breathing issues
I'm 46 female diagnosed with afib in 2013 I am on fecanide and metoprolol 25 mg for afib. And now eliquis 5 mg twice... 2 replies
Can Effient cause rapid heartbeat and difficulty breathing?
Soon after my 86 year old mother takes Effient she gets rapid heartbeat and difficulty breathing. She is going to call h... 2 replies
I am leaving Aizawl, Mizoram, India and I have breathing problems
I have breathing problems and dry cough only. In Aizawl Mizoram. Please tell me what I can do? My doctor prescribed deri...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 13 January 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA